# SDR DALA1304799999

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Make and model: Doug DC-9
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Damaged
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 2900651511
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, THRUST REVERSER, LOWER HALF TRANSLATING SLEEVE INNER SKIN DAMAGED, OTBD AFT EDGE.
